# SDR UPS98225643

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5520 · Elevator Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RIGHT HAND ELEVATOR ES 103.5 HAS CRACK IN LOWER SKIN STIFFENER IN REPAIRED AREA 19 FWD OF TRAILING EDGE.  REPAIR CARRIED OUT IAW SRS EO 98-01-008.
